Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243455] of Richard T. Durrett

Papers Published

  1. Durrett, R; Swindle, G, Are there bushes in a forest?, Stochastic Processes and their Applications, vol. 37 no. 1 (1991), pp. 19-31, ISSN 0304-4149
    (last updated on 2017/12/11)

    Abstract:
    In this paper we consider a process in which each site x ε{lunate} Zd can be occupied by grass, bushes or trees and ask the question: Are there equilibria in which bushes and trees are both present? The answer is sometimes yes and sometimes no. © 1991.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320